# SDR DALA2022042502899

- Difficulty date: April 20, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 123,597 hours, 17,591 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Stabilator
- Condition: Delaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 183 VERTICAL STABILIZER BETWEEN ZONE 3A ?WITH EVIDENT DELAMINATION. CORRECTIVE ACTION: VERTICAL STABILIZER RH SIDE ZONE 3A PANEL P/N 175T2001-2 LOWER AREA WAS REPAIRED I.A.W B767-300 SRM 55-30 AND SRM 51-70. (2208386)
